# SDR CALA2024032600868

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 42,310 hours, 4,030 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Safety Valve
- Part number: 283163
- Part serial: 831603217
- Condition: Faulty
- Location: Lt Mlg
- Part time: 42,310 hours, 4,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

GEAR DISAGREE FAULT CODE 32-59251 TO BE TROUBLESHOT PER FIM 32-30-F5-06A-421A. FIM TASK TO BE CARRIED OUT STEP BY STEP UNTIL A FAULT IS IDENTIFIED. CALLOUT CREATED DUE TO GEAR DISAGREE WITH C/B CE3235803 LG SYS ENABLE 1 TRIPPING AFTER SEVERAL PARTS CHANGES. SLAVED IN L\G CONTROL HANDLE MODEL FOR T\S PURPOSE AND NO HELP RETURNED TO ORIGINAL CONGFIGURATION CONT''D T/S PER FIM 32-30-F5-06A-421A-A. SLAVED IN NEW M2409032, SPDU CIRCUIT CARD P300M1 AND M2409033, SPDU CIRCUIT CARD P300M18, NO HELP. RETURNED ORIGINAL CARDS TO ORIGINAL POSITIONS. DURING LDG GEAR ACTUATION ALLOW DOOR NORMAL CLOSE, ADD EMP:U242486 CONT T/S PER SSM 32-35-11 SHEETS 4,5, 7, & 8. ISOLATED DM3 234030P01 FROM NLG DOOR SAFETY VALVE MODULE. CE3235803 STILL POP S WITH C HYD PRESSURE. RECONNECTED DM3234030P01. DISCONNECTED DM 3232130P01 FROM LEFT MLG DOOR SAFETY VALVE MODULE. BREAKER REMAI  DUE TO DUPLICATED CB POPPING, SUSPECT L MLG SAFETY VALVE M3232130 AT FAULT. STARTED REMOVAL OF LEFT MLG DOOR SAFETYMODULE AS PER AMM 32-32-07 UP TO STEP C2 FOUND BREAKER CE3235803 BEGAN TRIPPING IMMEDIATELY AFTER CENTER HYDRAULICS WAS PRESSURIZED. NED SET WITH C HYD PRESSURE. RECONNECTED DM3232130P01 AND RECHEC KED, BREAKER REMAINS CLOSED. RESET LANDING GEAR ACTUATION SYSTEM PER FIM 32-30-F1-57A-421A-A TO CLEAR LATCHED MSGS. C  R\R L MLG DOOR SAFTY VALVE PER AMM B787-A-32-32.
